# SDR 08FDEA04032

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Plate
- Part number: A55471556257
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ON RUDDER RT SIDE THE LIGHTNING PROTECTION PLATE CORRODED.  REPAIR PERFORMED BY REPLACEMENT OF LIGHTNING PROTECTION PLATE IAW RAS/DAHAM/4025347/2008 ISS A, APPROVED BY EA 6-5541-123055.
